On inaccessible and minimal congruence relations : I. To professor Ladislaus Rédei on his 60th birthday

Grätzer, George A. and Schmidt, Eligius Tamás: On inaccessible and minimal congruence relations : I. To professor Ladislaus Rédei on his 60th birthday. Acta scientiarum mathematicarum, (21) 3-4. pp. 337-342.(1960)

[img] Cikk, tanulmány, mű
math_021_fasc_003_004_337-342.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 3-4
Page Range: pp. 337-342
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 342. p.
Date Deposited: 2016. Oct. 17. 10:00
Last Modified: 2016. Oct. 17. 10:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/29488

Actions (login required)

View Item View Item